# SDR DXTA2024021510902

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0335
- Aircraft time: 1,115 hours, 754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: FRONT EMERGENCY LIGHTS (OVER MAIN DOOR, UNDER SEAT 10) DO NOT COME ON WITH EMER LTS SWITCH IN ARM.  NO LIGHTS CONE ON WITH SWITCH IN ON. COMPLIED WITH RECHARGE PROCEDURE AND LIGHTS WORKED. OVER NIGHT BATTERY PACK 1 DRAINED AGAIN.  REMOVED/REPLACED EMERGENCY LIGHTING BATTERY #1 WITH A CUSTOMER SUPPLIED REPAIRED BATTERY. COMPLETED CHARGING AND OPS CHECK OF EMERGENCY BATTERY WITH NO DEFECTS NOTED. WORK COMPLETED WITH REFERENCE TO CE680A AMM 33-50-06 AND 33-50-00
